| Model Number |
DTBA1D1 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited high pacing thresholds and was not capturing.The lead was capped and replaced.It was also reported that the cardiac resynchronization therapy defibrillator (crt-d) battery did not last.The crt-d was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product event summary the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device had an allegation of premature battery depletion.The device has not yet reached rrt.Examination of the device save to disk battery curve showed a drop that may coincide with the programming of the lv chamber to 8.0 volts amplitude and 1.0 ms pulse width but cannot be verified due to no care link files being available.Hybrid analysis revealed that both loaded and unloaded pacing current drain levels were normal for this device over the range of battery voltage it operated under during its service time.There was no evidence of a high current drain condition on the hybrid and no hybrid anomalies were observed.Battery analysis revealed that destructive analysis did not reveal any internal cause that could account for the sharp voltage drop while implanted.All indications are that the device had performed as designed within specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.